# SDR SWI2025F00293

- Difficulty date: December 24, 2024
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INBD SLIDER IS GOUGED      (C-CHECK RO 3/5/2025)    COMPLIED WITH DISPOSITION FOR BLENDED GOUGE DAMAGE TO RH UPPER TRANSCOWL INBOARD SLIDER REF REO 670-54-21-1699 REV -- DATED: 2025-01-10. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
